Regularized pairings of meromorphic modular forms and theta lifts

Shaul Zemel*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We show that the meromorphic modular forms recently considered by Bringmann and Kane can be obtained as images of regularized theta lifts of Poincaré series under weight raising operators. We use this fact in order to simplify the evaluation of the regularized pairing, also defined by Bringmann and Kane, of these functions with other meromorphic modular forms.

Original languageAmerican English
Pages (from-to)275-311
Number of pages37
JournalJournal of Number Theory
Volume162
DOIs
StatePublished - 1 May 2016

Bibliographical note

Publisher Copyright:
© 2015 Elsevier Inc.

Keywords

  • Generalized pairings of modular forms
  • Meromorphic modular forms
  • Theta lifts

Fingerprint

Dive into the research topics of 'Regularized pairings of meromorphic modular forms and theta lifts'. Together they form a unique fingerprint.

Cite this